# SDR UALA2012110506337

- Difficulty date: November 2, 2012
- Submitted: November 7, 2012
- Operation: Air carrier
- Aircraft: N402UA
- Make and model: Airbus A320-232
- Aircraft serial: 439
- Aircraft time: 62,060 hours, 23,421 cycles
- Engine: Iae V2527A5
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat
- Condition: Loose
- Location: 32d
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 32D IS LOOSE IN TRACKS.  FOUND FLOOR TRACK ATTACH FOOT ON SEAT ASSY WITH WORN STAR FASTENER.  REPLACED FASTENER AND SECURED.
